# SDR LR7A2024032803413

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 2024T40040
- Condition: Cracked
- Location: Rh
- Component: Elevator, Lkheed
- Component part number: 37J00186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH ELEVATOR RIB CRACKED AT FS1143, WL276, HSS52.75R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20.    NR# 1001115382.
